Some Fixed Point Theorems for R˜n-Contraction and R˜n-Kannan Mappings in Metric Spaces

  • Thanatporn Bantaojai Mathematics English Program, Faculty of Education, Valaya Alongkorn Rajabhat University under the Royal Patronage, Pathum Thani 13180, Thailand
  • Chatsuda Chanmanee Program of Mathematics, Faculty of Science and Technology, Kamphaengphet Rajabhat University, Kamphaengphet 62000,Thailand
  • Patchara Muangkarn Program of Mathematics, Faculty of Science and Technology, Kamphaengphet Rajabhat University, Kamphaengphet 62000,Thailand
  • Cholatis Suanoom Program of Mathematics, Faculty of Science and Technology, Kamphaengphet Rajabhat University, Kamphaengphet 62000,Thailand
Keywords: Fixed point, Metric spaces, b-metric spaces, R˜n-contraction, R˜n-function

Abstract

The purpose of this paper is to extend and improve some results concerning of R′-max-Kannan and R′′-Kannan mappings to R˜n-contraction and R˜n Kannan mappings. Second, we establish new mapping, that is a R˜n contraction and R˜n-Kannan mappings. More than that, we prove the results of fixed point for such mappings in metric spaces.

Downloads

Download data is not yet available.
Published
2021-09-06
How to Cite
Thanatporn Bantaojai, Chatsuda Chanmanee, Patchara Muangkarn, & Suanoom, C. (2021). Some Fixed Point Theorems for R˜n-Contraction and R˜n-Kannan Mappings in Metric Spaces. Science & Technology Asia, 26(3), 14-21. Retrieved from https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/241464
Section
Physical sciences